MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Le infezioni in medicina · 2017

Serotonin syndrome due to co-administration of linezolid and methadone.

Mastroianni Antonio, Ravaglia Gianfranco

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Serotonin syndrome (SS), a potentially life-threatening adverse drug reaction caused by excessive serotonergic agonism in central and peripheral nervous system serotonergic receptors, may be caused by a single drug or a combination of drugs with serotonergic activity. The syndrome results in a variety of mental, autonomic and neuromuscular changes, which can range in severity from mild to life-threatening. To our knowledge, we present the first reported case of SS associated with linezolid and methadone with a brief review of the literature.

Для цитирования: Mastroianni Antonio, Ravaglia Gianfranco. Serotonin syndrome due to co-administration of linezolid and methadone.. Le infezioni in medicina. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.